# SDR 95ZZZX2215

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 212
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 212010750105
- Condition: Threads Stripped
- Location: T/R Assy
- Component: 212011701001
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED SCREW HOLDING BALANCE WEIGHTS AND THREADS ARE STRIPPED IN BLADE THAT SECURED SCREW.  BETTER QUALITY CONTROL BY MANUFACTURER.
